# SDR IPXA2014050282847

- Difficulty date: April 29, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 30829100
- Condition: Leaking
- Location: Rt Wing Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOP OF CLIMB, BLUE HYD SYSTEM LOW LEVEL WARNING, LOW LEVEL CONFIRMED.   FOUND SPOILER VALVE,14 CR, LEAKING.  R & R SPOILER VALVE IAW AMM 27-64-12-04.  OPS CHECKED GOOD.  SERVICED BLUE SYS HYD. BLUE SYS WAS NOT BELOW RED DOT ON QTY GAUGE.
